MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA CV/TV ASSAY; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM

HOLOGIC, INC. APTIMA CV/TV ASSAY; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Catalog Number ASY-11569
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic reviewed the panther logs and worklists and noted there were no indications of hardware or reagent preparation issues that affected results.While the cause of the observed discrepant results is unknown, it is possible the discrepant results were due to sample mishandling or low amount of target in the sample.Hologic has not been informed of any adverse patient outcomes related to this issue.
 
Event or Problem Description
On february 10, 2026, customer reported that they received discrepant results on two samples while using the aptima cv/tv assay (ml 910984) on their panther instrument with serial number (sn) (b)(6).On (b)(6) 2026, customer initially tested the two samples on cv/tv worklist (wl) 002503-20260204-95 and received a trichomonas vaginalis (trich) negative result on sample id (sid) (b)(6) and a candida (c) glabrata negative result on sid (b)(6).On (b)(6) 2026, customer performed repeat tests for these samples on cvtv wl 002503-20260209-19 and received a trich positive result on sid (b)(6) and a c.Glabrata positive result on sid (b)(6).Customer then repeated all negative samples from wl 002503-20260204-95 and received two more samples with discrepant results.Sids (b)(6) both initially resulted trich negative.On (b)(6) 2026, customer performed a repeat test and received a trich positive result for sid (b)(6) on cv/tv wl 002503-20260210-14 and a trich positive result for sid (b)(6) on cv/tv wl 002503-20260210-17.Customer decided that all samples from the initial cv/tv wl 002503-20260204-95 will be resulted as indeterminate.Customer did not provide any information on the patient or patient treatment.Hologic has not been informed of any adverse patient outcomes related to this issue.
 
Event or Problem Description
Follow-up report.See section h11.
 
Additional Manufacturer Narrative
A follow-up report was created to make a correction to the 'brand name' field.Previously listed as aptima combo 2 assay and corrected to aptima cv/tv assay.

Brand Name
APTIMA CV/TV ASSAY
Common Device Name
VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
amy holtgraver
10210 genetic center drive
san diego, CA 92121
8584108236
MDR Report Key24447590
Report Number2024800-2026-00008
Device Sequence Number10373397
Product Code PQA
UDI-Device Identifier15420045512061
UDI-Public15420045512061
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K190472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberASY-11569
Device Lot Number910984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown